• Previous Article
    Asset allocation for a DC pension plan with learning about stock return predictability
  • JIMO Home
  • This Issue
  • Next Article
    Semidefinite relaxation method for polynomial optimization with second-order cone complementarity constraints
doi: 10.3934/jimo.2020164
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Second-Order characterizations for set-valued equilibrium problems with variable ordering structures

Department of Mathematics, Nanchang University, Nanchang, 330031, China

* Corresponding author: Yihong Xu

Received  September 2019 Revised  July 2020 Early access November 2020

Fund Project: This research was supported by the National Natural Science Foundation of China Grant (11961047) and the Natural Science Foundation of Jiangxi Province (20192BAB201010)

The concepts of weakly efficient solutions and globally efficient solutions are introduced for constrained set-valued equilibrium problems with variable ordering structures. By applying the second-order tangent epiderivative and a nonlinear functional, necessary optimality conditions for weakly efficient solutions and globally efficient solutions are established without any convexity assumption. Under the cone-convexity of the objective and constraint functions, sufficient optimality conditions are given. In addition, the tangent derivatives of objective and constraint functions are separated. Simultaneously, a unified necessary and sufficient optimality conditions for weakly efficient solutions is derived, and the same goes for globally efficient solutions. In particular, we give specific examples to illustrate the optimality conditions, respectively.

Citation: Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2020164
References:
[1]

J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Systems & Control: Foundations & Applications, 2. Birkhäuser Boston, Inc., Boston, MA, 1990.  Google Scholar

[2]

G. Y. Chen, Existence of solutions for a vector variational inequality: An extension of the Hartmann-Stampacchia theorem, J. Optim. Theory Appl., 74 (1992), 445-456.  doi: 10.1007/BF00940320.  Google Scholar

[3]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, J. Optim. Theory Appl., 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[4]

M. DureaR. Strugariu and C. Tammer, On set-valued optimization problems with variable ordering structure, J. Glob. Optim., 61 (2015), 745-767.  doi: 10.1007/s10898-014-0207-x.  Google Scholar

[5]

G. Eichfelder, Variable ordering structures in vector optimization, Recent Developments in Vector Optimization, Vector Optim., Springer, Berlin, (2012), 95–126. doi: 10.1007/978-3-642-21114-0_4.  Google Scholar

[6]

X.-H. Gong, Scalarization and optimality conditions for vector equilibrium problems, Nonlinear Anal. TMA, 73 (2010), 3598-3612.  doi: 10.1016/j.na.2010.07.041.  Google Scholar

[7]

J. Jahn, Vector Optimization: Theory, Applications, and Extensions, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-540-24828-6.  Google Scholar

[8]

P. Q. Khanh and N. M. Tung, Second-order conditions for open-cone minimizers and firm minimizers in set-valued optimization subject to mixed constraints, J. Optim. Theory Appl., 171 (2016), 45-69.  doi: 10.1007/s10957-016-0995-x.  Google Scholar

[9]

Z. H. Peng and Y. H. Xu, New second-order tangent epiderivatives and applications to set-valued optimization, J. Optim. Theory Appl., 172 (2017), 128-140.  doi: 10.1007/s10957-016-1011-1.  Google Scholar

[10]

Q. S. Qiu and X. M. Yang, Some properties of approximate solutions for vector optimization problem with set-valued functions, J. Glob. Optim., 47 (2010), 1-12.  doi: 10.1007/s10898-009-9452-9.  Google Scholar

[11]

B. Soleimani, Characterization of approximate solutions of vector optimization problems with variable order structure, J. Optim. Theory Appl., 162 (2014), 605-632.  doi: 10.1007/s10957-014-0535-5.  Google Scholar

[12]

C. Tammer and P. Weidner, Nonconvex separation theorem and some applications in vector optimization, J. Optim. Theory Appl., 67 (1990), 297-320.  doi: 10.1007/BF00940478.  Google Scholar

[13] P. L. Yu, Multiple-Criteria Decision Making: Concepts, Techniques, and Extensions, Mathematical Concepts and Methods in Science and Engineering, 30. Plenum Press, New York, 1985.  doi: 10.1007/978-1-4684-8395-6.  Google Scholar
[14]

S. K. ZhuS. J. Li and K. L. Teo, Second-order Karush-Kuhn-Tucker optimality conditions for set-valued optimization, J. Glob. Optim., 58 (2014), 673-692.  doi: 10.1007/s10898-013-0067-9.  Google Scholar

show all references

References:
[1]

J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Systems & Control: Foundations & Applications, 2. Birkhäuser Boston, Inc., Boston, MA, 1990.  Google Scholar

[2]

G. Y. Chen, Existence of solutions for a vector variational inequality: An extension of the Hartmann-Stampacchia theorem, J. Optim. Theory Appl., 74 (1992), 445-456.  doi: 10.1007/BF00940320.  Google Scholar

[3]

G. Y. Chen and X. Q. Yang, Characterizations of variable domination structures via nonlinear scalarization, J. Optim. Theory Appl., 112 (2002), 97-110.  doi: 10.1023/A:1013044529035.  Google Scholar

[4]

M. DureaR. Strugariu and C. Tammer, On set-valued optimization problems with variable ordering structure, J. Glob. Optim., 61 (2015), 745-767.  doi: 10.1007/s10898-014-0207-x.  Google Scholar

[5]

G. Eichfelder, Variable ordering structures in vector optimization, Recent Developments in Vector Optimization, Vector Optim., Springer, Berlin, (2012), 95–126. doi: 10.1007/978-3-642-21114-0_4.  Google Scholar

[6]

X.-H. Gong, Scalarization and optimality conditions for vector equilibrium problems, Nonlinear Anal. TMA, 73 (2010), 3598-3612.  doi: 10.1016/j.na.2010.07.041.  Google Scholar

[7]

J. Jahn, Vector Optimization: Theory, Applications, and Extensions, Springer-Verlag, Berlin, 2004. doi: 10.1007/978-3-540-24828-6.  Google Scholar

[8]

P. Q. Khanh and N. M. Tung, Second-order conditions for open-cone minimizers and firm minimizers in set-valued optimization subject to mixed constraints, J. Optim. Theory Appl., 171 (2016), 45-69.  doi: 10.1007/s10957-016-0995-x.  Google Scholar

[9]

Z. H. Peng and Y. H. Xu, New second-order tangent epiderivatives and applications to set-valued optimization, J. Optim. Theory Appl., 172 (2017), 128-140.  doi: 10.1007/s10957-016-1011-1.  Google Scholar

[10]

Q. S. Qiu and X. M. Yang, Some properties of approximate solutions for vector optimization problem with set-valued functions, J. Glob. Optim., 47 (2010), 1-12.  doi: 10.1007/s10898-009-9452-9.  Google Scholar

[11]

B. Soleimani, Characterization of approximate solutions of vector optimization problems with variable order structure, J. Optim. Theory Appl., 162 (2014), 605-632.  doi: 10.1007/s10957-014-0535-5.  Google Scholar

[12]

C. Tammer and P. Weidner, Nonconvex separation theorem and some applications in vector optimization, J. Optim. Theory Appl., 67 (1990), 297-320.  doi: 10.1007/BF00940478.  Google Scholar

[13] P. L. Yu, Multiple-Criteria Decision Making: Concepts, Techniques, and Extensions, Mathematical Concepts and Methods in Science and Engineering, 30. Plenum Press, New York, 1985.  doi: 10.1007/978-1-4684-8395-6.  Google Scholar
[14]

S. K. ZhuS. J. Li and K. L. Teo, Second-order Karush-Kuhn-Tucker optimality conditions for set-valued optimization, J. Glob. Optim., 58 (2014), 673-692.  doi: 10.1007/s10898-013-0067-9.  Google Scholar

[1]

Geng-Hua Li, Sheng-Jie Li. Unified optimality conditions for set-valued optimizations. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1101-1116. doi: 10.3934/jimo.2018087

[2]

Benjamin Seibold, Morris R. Flynn, Aslan R. Kasimov, Rodolfo R. Rosales. Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models. Networks & Heterogeneous Media, 2013, 8 (3) : 745-772. doi: 10.3934/nhm.2013.8.745

[3]

Qilin Wang, Xiao-Bing Li, Guolin Yu. Second-order weak composed epiderivatives and applications to optimality conditions. Journal of Industrial & Management Optimization, 2013, 9 (2) : 455-470. doi: 10.3934/jimo.2013.9.455

[4]

Nguyen Thi Hoai. Asymptotic approximation to a solution of a singularly perturbed linear-quadratic optimal control problem with second-order linear ordinary differential equation of state variable. Numerical Algebra, Control & Optimization, 2021, 11 (4) : 495-512. doi: 10.3934/naco.2020040

[5]

Yihong Xu, Zhenhua Peng. Higher-order sensitivity analysis in set-valued optimization under Henig efficiency. Journal of Industrial & Management Optimization, 2017, 13 (1) : 313-327. doi: 10.3934/jimo.2016019

[6]

Robert Baier, Thuy T. T. Le. Construction of the minimum time function for linear systems via higher-order set-valued methods. Mathematical Control & Related Fields, 2019, 9 (2) : 223-255. doi: 10.3934/mcrf.2019012

[7]

Qilin Wang, Liu He, Shengjie Li. Higher-order weak radial epiderivatives and non-convex set-valued optimization problems. Journal of Industrial & Management Optimization, 2019, 15 (2) : 465-480. doi: 10.3934/jimo.2018051

[8]

Roger Metzger, Carlos Arnoldo Morales Rojas, Phillipe Thieullen. Topological stability in set-valued dynamics. Discrete & Continuous Dynamical Systems - B, 2017, 22 (5) : 1965-1975. doi: 10.3934/dcdsb.2017115

[9]

Dante Carrasco-Olivera, Roger Metzger Alvan, Carlos Arnoldo Morales Rojas. Topological entropy for set-valued maps. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3461-3474. doi: 10.3934/dcdsb.2015.20.3461

[10]

Yuan Guo, Xiaofei Gao, Desheng Li. Structure of the set of bounded solutions for a class of nonautonomous second order differential equations. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1607-1616. doi: 10.3934/cpaa.2010.9.1607

[11]

Liwei Zhang, Jihong Zhang, Yule Zhang. Second-order optimality conditions for cone constrained multi-objective optimization. Journal of Industrial & Management Optimization, 2018, 14 (3) : 1041-1054. doi: 10.3934/jimo.2017089

[12]

Yu Zhang, Tao Chen. Minimax problems for set-valued mappings with set optimization. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 327-340. doi: 10.3934/naco.2014.4.327

[13]

Raegan Higgins. Asymptotic behavior of second-order nonlinear dynamic equations on time scales. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 609-622. doi: 10.3934/dcdsb.2010.13.609

[14]

Simone Fiori, Italo Cervigni, Mattia Ippoliti, Claudio Menotta. Synthetic nonlinear second-order oscillators on Riemannian manifolds and their numerical simulation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021088

[15]

Doyoon Kim, Seungjin Ryu. The weak maximum principle for second-order elliptic and parabolic conormal derivative problems. Communications on Pure & Applied Analysis, 2020, 19 (1) : 493-510. doi: 10.3934/cpaa.2020024

[16]

Xiaoni Chi, Zhongping Wan, Zijun Hao. Second order sufficient conditions for a class of bilevel programs with lower level second-order cone programming problem. Journal of Industrial & Management Optimization, 2015, 11 (4) : 1111-1125. doi: 10.3934/jimo.2015.11.1111

[17]

Maurizio Grasselli, Morgan Pierre. Convergence to equilibrium of solutions of the backward Euler scheme for asymptotically autonomous second-order gradient-like systems. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2393-2416. doi: 10.3934/cpaa.2012.11.2393

[18]

Yanhong Yuan, Hongwei Zhang, Liwei Zhang. A smoothing Newton method for generalized Nash equilibrium problems with second-order cone constraints. Numerical Algebra, Control & Optimization, 2012, 2 (1) : 1-18. doi: 10.3934/naco.2012.2.1

[19]

Qingbang Zhang, Caozong Cheng, Xuanxuan Li. Generalized minimax theorems for two set-valued mappings. Journal of Industrial & Management Optimization, 2013, 9 (1) : 1-12. doi: 10.3934/jimo.2013.9.1

[20]

Sina Greenwood, Rolf Suabedissen. 2-manifolds and inverse limits of set-valued functions on intervals. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5693-5706. doi: 10.3934/dcds.2017246

2020 Impact Factor: 1.801

Metrics

  • PDF downloads (89)
  • HTML views (360)
  • Cited by (0)

Other articles
by authors

[Back to Top]